Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Wiener integral and the Schrödinger operator


Author: Donald Babbitt
Journal: Trans. Amer. Math. Soc. 116 (1965), 66-78
MSC: Primary 35.77; Secondary 35.06
DOI: https://doi.org/10.1090/S0002-9947-1965-0186926-9
Correction: Trans. Amer. Math. Soc. 121 (1966), 549-552.
MathSciNet review: 0186926
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Babbitt, The Wiener integral and perturbation theory of the Schrödinger operator, Bull. Amer. Math. Soc. 70 (1964), 254-259. MR 0161180 (28:4388)
  • [2] -, A summation procedure for certain Feynman integrals, J. Mathematical Phys. 4 (1963), 36-41. MR 0144665 (26:2208)
  • [3] N. Dunford and J. Schwartz, Linear operator, Parts I, II, Interscience, New York, 1958; 1963. MR 0188745 (32:6181)
  • [4] E. B. Dynkin, Transformations of Markov processes connected with additive functionals, Proc. 4th Berkeley Sympos. Math. Statist. Prob., Univ. California Press, Berkeley, Calif., 1961, pp. 117-142. MR 0141159 (25:4570)
  • [5] -, Additive functionals of a Wiener process determined by stochastic integrals, Theor. Probability Appl. 5 (1960), 402-411. MR 0133163 (24:A2997)
  • [6] -, Markov processes and problems in analysis, Amer. Math. Soc. Transl. (2) 31 (1963), 1-24.
  • [7] J. Feldman, On the Schrödinger and heat equations for non-negative potentials, Trans. Amer. Math. Soc. 108 (1963), 251-264. MR 0160264 (28:3478)
  • [8] R. K. Getoor, Additive functionals of a Markov process, Pacific J. Math. 7 (1957), 1577-1591. MR 0094850 (20:1359)
  • [9] -, Markov operators and their associated semi-groups, Pacific J. Math. 9 (1959), 449-472. MR 0107297 (21:6022)
  • [10] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [11] T. Ikebe and T. Kato, Uniqueness of the self-adjoint extension of singular elliptic differential operators, Arch. Rational Mech. Anal. 9 (1962), 77-92. MR 0142894 (26:461)
  • [12] K. Itô, On stochastic differential equations, Mem. Amer. Math. Soc. No. 4 (1951), 51 pp. MR 0040618 (12:724a)
  • [13] S. Itô, Fundamental solutions of parabolic differential equations and boundary value problems, Japan. J. Math. 27 (1957), 55-102. MR 0098240 (20:4702)
  • [14] M. Kac, On some connections between probability theory and differential and integral equations, Proc. 2nd Berkeley Sympos. Math. Statist. Prob., Univ. California Press, Berkeley, Calif., 1951. MR 0045333 (13:568b)
  • [15] T. Kato, Quadratic forms in Hilbert space and asymptotic perturbation series, Tech. Rep. No. 7, Department of Math., Univ. of California, Berkeley, Calif., 1955. MR 0073958 (17:514d)
  • [16] L. Landau and E. Lipshitz, Quantum mechanics, non-relativistic theory, Addison-Wesley, Reading, Mass., 1958.
  • [17] Ju. Prokhorov, Convergence of random processes and limit theorems in probability theory, Appendix 2, Theor. Probability Appl. 1 (1956), 207-214.
  • [18] D. Ray, On spectra of second order operators, Trans. Amer. Math. Soc. 77 (1954), 299-321. MR 0066539 (16:593e)
  • [19] K. Yosida, On the fundamental solution of the parabolic equations in a Riemannian space, Osaka Math. J. 5 (1953), 65-74. MR 0056177 (15:36b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.77, 35.06

Retrieve articles in all journals with MSC: 35.77, 35.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0186926-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society